# SDR 95FDEA01201

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02), ON FLOORBEAM UPPER FLANGE BS 620  RBL 8 TO 17 WL 208.  REMOVED AND REPLACED UPPER FLOORBEAM T-CHORD BS 620 LBL 15 RBL 34 PER FEDEX SRM 53-10-8.
